# SDR SWAA2024090316724

- Difficulty date: July 25, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N487WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33854
- Aircraft time: 66,208 hours, 39,550 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STRINGER 26R LOCATED STA540 FWD CARGO COMPARTMENT 2024-454442<[01] TOOL USED ON STEP 3 UT EQUIPMENT P/N: 45MG; S/N: 130064101; CAL DUE DATE: 13-DEC-24;[02] EQUIPMENT USED P/N: NORTEC 600D; S/N: 220272512; DUE DATE: 08-JAN-25;[03] TOOL USED: TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811020; DUE DATE: 23-JAN-25. TEMPERATURE CONTROLLER P/N: P3015GOES00000; S/N: 142811019; DUE DATE: 23-JAN-25.;[04] PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BETWEEN STA500D MORE 10 INCHES TO STA540 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. FIGURE 206 SHEET 1 AND TABLE 201. SEE INDIVIDUAL SIGN OF BELOW.;[05] PERFORMED PERMANENT REPAIR ON STRINGER 26R LOCATED BETWEEN STA500D MORE 10 INCHES TO STA540 FWD CARGO COMPARTMENT I.A.W B737-700 SRM 53-00-03-2R-1 REPAIR 1. FIGURE 206 SHEET 1 AND TABLE 201. SEE INDIVIDUAL SIGN OF BELOW. ITEM RII CERTIFIED
